# SDR 96ZZZX307

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 568 - AFTER TAKEOFF, NR 1 ENGINE FIREWARNING LIGHT ILLUMINATED.  REMOVED AND REPLACED CRACKED 8TH STAGE DUCT.  OPERATIONAL LEAK CHECK ACCOMPLISHED, NO LEAKS FOUND.  OP-15 - 8-21-95 - STL.
